Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

62 year old having fever, chills and diaphoresis. What treatment should be done?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
62 year old male with fever chills, diaphoresis achiness x 3 days. HTN hx.
Posted Fri, 27 Jul 2012 in General Health
Answered by Dr. Robert Galamaga 2 hours later
Hello and thank you for submitting your question.

Your question is a good one and I will try to provide you with some good information and recommendations.

My first concern is that there might be some type of systemic infection going on. These infections sometimes originate from particular areas of the body such as the throat or the chest. In that case we often discuss pneumonia. Other possible causes of the symptoms include infections which originate in the urinary bladder. Sometimes a severe skin infection could even cause these symptoms.

Also sometimes influenza can cause these types of fevers chills and body aches.

In your case I recommend that you have a thorough consultation with a physician very soon. Ideally this should occur today. The reason why I recommend this is because we know that treating severe infections early results in better overall outcomes and less problems with long-term illnesses.

It does not sound like you have any type of cardiovascular issue going on. This sounds more like there is some type of infection.

Thank you again for submitting your question. I hope you found my response to be informative and helpful. If you have any additional concerns regarding this issue please do not hesitate to ask.


Dr. Robert

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor